What causes dizziness and fatigue after a long journey?

default
Posted on Thu, 18 Jun 2015 in General Health
Question: Hi. I've been feel dizzy, faint, tired & just plan out of it for the past 5 days. I just returned from a week long trip to Mexico where I spent time in the sun & did some snorkeling. I started feeling weak & faint after our snorkeling trip & it's continued since I've been home. Any thoughts on what could be wrong?
doctor
Answered by Dr. Muhammad Ali Rauf 7 minutes later
Brief Answer:
please see description

Detailed Answer:
Hello

Thank You for contacting HCM. My name is Dr Muhammad Ali Rauf & i will look into your problem.

I have gone through your query and would try to help you in the best possible way. Long journeys/trips make your body tired & exhausted. Hormone levels along with basal metabolic rate also alters. When back from a trip, your body takes some time to readjust and brings everything back to normal. I would suggest you to take adequate rest for few days and take healthy balanced diet. Hopefully you will recover yourself soon. If it persists or interferes later with your daily routine then we can go with further workup to rule out any pathological cause.


Hope I have answered your query. If you have any further questions I will be happy to help if not then don't forget to close the discussion and rate it.
Wishing you good health !!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Muhammad Ali Rauf 11 minutes later
Thank you. I've also had a bit of a headache & am having a hard time keeping up with my normal routine. I have to stop & sit down because I'm afraid of passing out. And I've had blurred vision.
doctor
Answered by Dr. Muhammad Ali Rauf 9 minutes later
Brief Answer:
please see description

Detailed Answer:
Hello

Thank you for the followup query.

I would suggest you to take rest for few days with healthy diet. Apart from that take acetaminophen twice a day for 2 days & cetirizine one at night for 3 days. Hopefully they will resolve the issues and you can get back to your daily routine.

Thank You
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Ali Rauf

General & Family Physician

Practicing since :2013

Answered : 1313 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Cetirizine

doctor1 MD

my son is 3 aND he does have allergies...but hasnt been taking his zyrtec for awhile and he seems to be getting colds alot..everytime i turn around...

doctor1 MD

My husband had an allergic reaction (swollen tongue and throat) to antibotics that he had been on for several weeks due to a minor foot surgery. He...

doctor1 MD

Hi my 14 year old daughter has been complaining of headaches, she suffered a concussion about 2 years ago, we went to general doctor and thinks...

doctor1 MD

I had a fever 102 F doctor prescribed me levofloxacin (500mg) and cetirizine dihydrochloride (10mg ) both to be taken after every twelve hours for...

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the...

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

I've had a cold from runny nose since Thanksgiving in the U.S. to now a cough the past four days. I lost my voice and its been about three days....

Get personalised answers from verified doctor in minutes across 80+ specialties

197 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2